http://dx.doi.org/10.1016/j.laa.2015.09.057">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Maximizing the spectral radius of k-connected graphs with given diameter

Language

English

Abstract

© 2015 Elsevier Inc. The spectral radius of a graph is the largest eigenvalue of its adjacency matrix. P. Hansen and D. Stevanović (2008) [9] determined the graphs with maximum spectral radius among all connected graphs of order n with diameter D. In this paper, we generalize this result to k-connected graphs of order n with diameter D.

Keywords

MSC 05C50

Publication Date

2016

Source Publication Title

Linear Algebra and its Applications

Volume

488

Start Page

350

End Page

362

Publisher

Elsevier

ISSN (print)

00243795

This document is currently not available here.

Share

COinS